Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lexapro, Wellbutrin Weight Gain Alyciab

Posted by platinumbride on August 11, 2004, at 0:37:35

In reply to Re: Lexapro, Wellbutrin Weight Gain, posted by Alyciab on August 10, 2004, at 17:20:34


I hear you!!!! Just started zoloft again and I am terrified of gaining more weight.

Wellbutrin does not tend to make you gain weight. Neither does Parnate (though some say otherwise).

You could also ask your doc for either topamax or zonegran. These are known for causing weight loss. But read up on them before you do.

I am hoping that cutting out carbs will help me to lose weight , even while on zoloft. Someone answered another post I made about that and said that someone they knew was on an ssri and a low carb diet and was doing well in the weight department.

I think it is time to get a scale for me :-)

Best of luck,

Diane

> I have taken Paxil, Celexa, Zoloft and finally Lexapro. I was on Paxil and lost weight but going off it I was suicidal and vowed to never take it again. Celexa worked great...for a time then it did help much and I still had the side affects. The Dr. wanted me to try Zoloft which made me so sick I couldn't get out of bed. She then had me take Lexapro which has worked well and has half the side effects for me. But I have been gaining weight rapidly. Two years ago I was 5'8" and 120. Now I am 145 and sickened by myself. I don't eat bad at all and I work out 5 times a week. I am a former athlete and have thin and trim parents. I had thought the gains were because i turned 30. But nothing I do helps me regulate my weight. I keep gaining and gaining. So two weeks ago I decided to stop taking the med to see if it helps. So far I haven't lost any weight. I don't know if I will or how long it will take. The withdrawls with this med have been the least. It helps to take a half a pill two hours after first feeling the effects. Push the nausea longer every time. It will take some time but eventually you will be off it. Good luck!
>
> I was taking Lexapro for about ninety days and within this time I gained about ten to twelve pounds. When my prescription ran out I decided that I would try my luck at no anti-depressant medication, seeing as how I do not like the weight gain factor. I stopped taking Lexapro about three weeks ago and it has been rough to say the least. I have had so many unwelcome symptoms such as nausea, fatigue, extreme light-headed/ dizziness, no energy, etc. etc. The list goes on and on. My doctor told me that because Lexapro works on Serotonin, the main neurotransmitter associated with bowel function, these symptoms are normal and could hang around for a while..... has anyone else had this experience or know what I can do to get through this?? I feel completely miserable and on top of that I think I will have to start up a new anti-depressant..... but not Lexapro. Any suggestions on meds that do not cause weight gain? Any feedback would be much appreciated.
>
>


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:platinumbride thread:127954
URL: http://www.dr-bob.org/babble/20040805/msgs/376263.html